# SDR 9999V012604

- Difficulty date: January 25, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N9999V
- Aircraft time: 9,935 hours, 6,041 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7002860903
- Part serial: 82040140
- Condition: Failed
- Location: Airspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CO-PILOTS AIRSPEED/ MACH INDICATOR FAILED AND FLAGGED PRIOR TO TAKEOFF.  FLIGHT WAS CANCELLED.
